# SDR USAA20100504SB064

- Difficulty date: April 30, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - PILOT REPORTED THE EMERGENCY EXIT LIGHTS AT 9C AND 19C WERE INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT SEAT 9C AND RELAMPED LIGHT AT 19C.  ALL LIGHTS OPERATIONAL PER MM CHAPTER 33.
